# SDR FDEA200905141657

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,294 hours, 11,502 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A112
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: C

## Discrepancy

WITH NR 2 GEN DEFERRED, GOT APU GEN FAULT ON TAKEOFF AT 90KTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 24-23-01 CATEGORY: C EXPIRATION: 24MAY09  "MEL 24-23-01: APU GEN SYSTEM - INOP."  REF: SDR NR 09-1656 AND WRI 24-20/1826 FOR OTHER DISCREPANCY.
